Sh:489

Bib entry
@article{Sh:489,
 author = {Laskowski, Michael Chris and Shelah, Saharon},
 title = {{On the existence of atomic models}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {58},
 number = {4},
 year = {1993},
 pages = {1189--1194},
 issn = {0022-4812},
 doi = {10.2307/2275137},
 mrclass = {03C30 (03C35 03C50)},
 mrnumber = {1253916},
 mrreviewer = {Paul Bankston},
 doi = {10.2307/2275137},
 note = {\href{https://arxiv.org/abs/math/9301210}{arXiv: math/9301210}},
 arxiv_number = {math/9301210}
}